# SDR A6WA201745112

- Difficulty date: July 19, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 35,478 hours, 33,736 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROXIMITY SYS CHANNEL CAUTION MESSAGE AT CRUISE FL 270. COMPLIED WITH QRH.  UNABLE TO STOW MANUAL GEAR RELEASE. GEAR ARE PINNED. BTMS NORMAL. REMOVED AND REPLACED PSEU IAW AMM 32-61-01, OPS CHECKED GOOD, STOWED LANDING GEAR MANUAL RELEASE HANDLE IAW AMM 32-34-00,  REMOVED GEAR PINS AS REQUIRED.
